RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 182, Number 7  


Strong incompleteness of a system of exponentials, and Macintyre's problem
A. M. Gaisin
931
Joint continuous selections of multivalued mappings with nonconvex values, and their applications
V. V. Goncharov, A. A. Tolstonogov
946
On the theory of the matrix Riccati equation
M. I. Zelikin
970
Divergent orthogonal Fourier series
K. S. Kazarian
985
Multiplicative inequalities for derivatives, and a priori estimates of smoothness of solutions of nonlinear differential equations
V. E. Maiorov
1009
The asymptotics as $t\to\infty$ of solutions of a nonlinear nonlocal Schrödinger equation
P. I. Naumkin, I. A. Shishmarev
1024
Systems with a homoclinic curve of multidimensional saddle-focus, and spiral chaos
I. M. Ovsyannikov, L. P. Shilnikov
1043
Primitive elements of free groups of rank 3
V. A. Roman'kov
1074
Математический сборник - 1991 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019